# SDR DALA2024122712038

- Difficulty date: December 26, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 33,666 hours, 4,277 cycles
- System (JASC): 2565 · Escape Slide
- Part: Safety Pin
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 PAX DOOR 3L EMERGENCY DOOR SLIDE SAFETY PIN FOUND MISSING. CORRECTIVE ACTION: PAX DOOR 3L EMERGENCY DOOR SLIDE SAFETY PIN INSTALLED IAW A330 AMM 25-62-00. (0729073)
